# SDR SWAA2024060380371

- Difficulty date: April 29, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A LENS OF EMERGENCY LIGHT AT FWD GALLEY AREA 2024-293798<[01] REPLACED LAVATORY A LENS OF EMERGENCY LIGHT AT FWD GALLEY AREA IAW B737-700 AMM-33-51-01-960-802 TEST IS OK;[02] REPLACED LAVATORY A LENS OF EMERGENCY LIGHT AT FWD GALLEY AREA IAW B737-700 AMM-33-51-01-960-802 TEST IS OK. JOB COMPLETED.
